# SDR SWIA2019120646822

- Difficulty date: December 6, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 41,486 hours, 35,341 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON LANDING IN SFO HAD A STEERING INOP CAUTION MESSAGE ON THE GO AROUND WE GOT GEAR DISAGREE WITH THE NOSE GEAR NOT SHOWING RAN QRH AND HAD TO PULL MANUAL GEAR GOT THREE GREEN AND CAME IN FOR NORMAL LANDING  FLIGHT 5349  CLOSED   INTERROGATED PSEU IN REF TO CRJ200 FIM 32-60-05, PSEU FLAGGED NGWOFFW2 S11 FAR ((PS4GA). ADJUSTED NGWOFFW2 IAW AMM. COMPLIED WITH 8 GEAR SWINGS. SEE FORWARD DISCREPANCY FOR STEERING INOP MSG. NO MESSAGES PRESENT. ALL INDICATIONS NORMAL, OK FOR RETURN TO SERVICE.
